# SDR 2023F00249

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 14,404 hours, 9,599 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 69330454
- Condition: Damaged
- Location: Zone 300
- Part time: 14,404 hours, 9,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF THE RUDDER IN THE RUDDER CAP HAS SMALL BURN HOLE FROM POSSIBLE LIGHTING STRIKE.
